# SDR SWAA2021081211318

- Difficulty date: August 25, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 47,393 hours, 30,527 cycles
- System (JASC): 5240 · Service Doors
- Part: Outlet
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR POWER OUTLET BOX IS DAMAGED. / REPLACED R-1 DOOR POWER OUTLET BOX AS PER B737-700 SRM 51-40-02-0G-0
